# SDR AALA20150731003

- Difficulty date: July 29, 2015
- Submitted: July 31, 2015
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- Aircraft time: 93,331 hours, 14,985 cycles
- Engine: Ge CF680C2B6
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Pin
- Condition: Backed Out
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED & LANDING UNEVENTFUL.  DURING CRUISE RECEIVED ANTI-SKID INOPERATIVE INDICATION & RIGHT ENGINE BLEED FAULT.  FOUND A PUSHED BACK SOCKET PIN ON CONNECTOR D10984.  REINSTALLED PIN IAW WPM 20-61-00.  BITE CHECK & OPERATIONAL CHECK PERFORMED IAW AMM 36-23-00 & MCM CARD 71-95-02.  NO EICAS MESSAGES OR DISCREPANCIES NOTED.  SYSTEM CHECKED NORMAL.  SEE ALSO AALA20150729005.
